# SDR CA040929003

- Difficulty date: September 27, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 10,372 hours
- Engine: Lyc LTS101600A
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Part number: 350A37150803
- Condition: Separated
- Location: Pitch Link
- Component: Pitch Link Assy, Snias
- Component part number: 350A371225
- Stage of operation: IN
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) VIBRATION ANALYSIS EQUIPMENT WAS INSTALLED ON THE AIRCRAFT AFTER THE PILOT COMPLAINED IT WAS GETTING ROUGH. THE FIRST FLIGHT REVEALED THE A/C WAS INDEED ROUGH AND WHEN A PITCH LINK ADJUSTMENT WAS MADE, THE LOWER ROD END ON THE BLUE PITCH LINK WAS FOUND TO HAVE SEPARATED FROM THE SPHERICAL BEARING. THE SWASH PLATE ASSY SUFFERED OUT OF LIMIT DAMAGE DUE TO THE ROD END RUBBING ON IT. THE SWASH PLATE ASSY AND THE THREE PITCH LINKS ARE IN THE PROCESS OF BEING REPLACED.
